# SDR SWAA2016061452833

- Difficulty date: May 13, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 69,764 hours, 56,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654587512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR THRESHOLD SCUFF PLATE ANGLE SUPPORT CORRODED AROUND FASTENER HOLES.  R & R ANGLE IAW SRM.
